# SDR CMRR200610018

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: General aviation
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- Aircraft time: 6,881 hours, 7,563 cycles
- Engine: Pwa PW306B
- System (JASC): 3160 · Central Display
- Part: Power Supply
- Part number: 7018704902
- Condition: Failed
- Location: Efis
- Part time: 6,881 hours, 9,697 cycles
- Component: Display Unit, Honeywell, DU870
- Component part number: 7014300902
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

THE NR 5 PFD DISPLAY UNIT REFRENCED HEREIN FAILED DURING GROUND OPERATIONS.  THE SUSPECTED SPECIFIC COMPONENT FAILURE IS THE HIGH VOLTAGE POWER SUPPLY UNIT P/N:7018704-902 INSTALLED INSIDE THE CRT DISPLAY UNIT.  FURTHER INSPECTION WILL BE REQUIRED TO VERIFY THE EXACT CAUSE OF THE DU FAILURE.
